# SDR UHLA2014061600485

- Difficulty date: June 16, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 24,935 hours, 14,638 cycles
- Engine: Ge CF348E5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG MUSTY/BURNING OIL ODOR DURING TAKEOFF AND DESCENT.  ODOR WAS NAUSEATING AND NOTICED IN CABIN AND COCKPIT.  PERFORMED ENGINE RUNS REF AMM 71-00-01. COULD NOT DUPLICATE ODOR IN COCKPIT OR CABIN.
